Posted by: Elsa | 2009-05-25


Hi, I am 47 years old and have been on Cilift for more or less 3 and a half years. During some months there are periods that I feel so very down. I do not want to get up out of bed in the morning and struggle to face the day. I have such a good husband and my life is really good at home. I do not have anything to complain about. Could it be that my body is used to the Cylift? Could it be that menopause is maybe starting, as I had a hystorectomy about 12 years ago? If it is possible, can you please give me some advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Elsa
You could be going into the pre-menopausal time, which can cause mood variations. Please discuss with your doctor as the dose of your Cilift may need to be increased, or another additional medication may be needed. Take a good Vitamin supplement with Magnesium. Your doctor can test your FSH hormone level to see if your esterogen is becoming too low.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.